Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Empirical Tests of Two State-Variable Heath-Jarrow-Morton Models

Robert R. Bliss and Peter Ritchken
Journal of Money, Credit and Banking
Vol. 28, No. 3, Part 2: Derivatives and Intermediation (Aug., 1996), pp. 452-476
DOI: 10.2307/2077892
Stable URL: http://www.jstor.org/stable/2077892
Page Count: 25
  • Subscribe ($19.50)
  • Cite this Item
Empirical Tests of Two State-Variable Heath-Jarrow-Morton Models
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[452]
    [452]
  • Thumbnail: Page 
453
    453
  • Thumbnail: Page 
454
    454
  • Thumbnail: Page 
455
    455
  • Thumbnail: Page 
456
    456
  • Thumbnail: Page 
457
    457
  • Thumbnail: Page 
458
    458
  • Thumbnail: Page 
459
    459
  • Thumbnail: Page 
460
    460
  • Thumbnail: Page 
461
    461
  • Thumbnail: Page 
462
    462
  • Thumbnail: Page 
463
    463
  • Thumbnail: Page 
464
    464
  • Thumbnail: Page 
[465]
    [465]
  • Thumbnail: Page 
466
    466
  • Thumbnail: Page 
[467]
    [467]
  • Thumbnail: Page 
468
    468
  • Thumbnail: Page 
469
    469
  • Thumbnail: Page 
470
    470
  • Thumbnail: Page 
471
    471
  • Thumbnail: Page 
[472]
    [472]
  • Thumbnail: Page 
473
    473
  • Thumbnail: Page 
474
    474
  • Thumbnail: Page 
475
    475
  • Thumbnail: Page 
476
    476